# SDR UIEA200700435

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 38,630 hours, 7,472 cycles
- Engine: Ge CF680C2*
- Engine time: 36,604 hours, 7,011 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Guide Vane
- Part number: 9366M14G29
- Part serial: NSN
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG 3 IGV BENT<4DEG AT 1230 O/C POSITION.  NR 2 ENG 3 LEVER ARMS REPLACED AT 1230 O/C POSITION IAW 72-36-00-408-005-REV 60.
